# SDR UHL2008F00001

- Difficulty date: June 10, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Engine: Ge CF34*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120T00P48
- Part serial: LMDL0672
- Condition: Defective
- Location: Rt Engine
- Part time: 5,318 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE, NR 2 ENG WENT TO IDLE AND CREW RECEIVED AN ENG 2 CONTROL FAULT EICAS MSG.  THE CREW WAS UNABLE TO CONTROL ENG 2 TRUST AND PERFORMED ENG 2 PRECAUTIONARY SHUTDOWN, DECLARED AN EMERGENCY, DIVERTED AND LANDED WITHOUT INCIDENT.  MAINT REMOVED AND REPLACED THE E2 FADEC.  (K)
